# SDR VIBR20110119

- Difficulty date: October 1, 2010
- Submitted: January 19, 2011
- Operation: General aviation
- Aircraft: N32AA
- Make and model: Lear 45LEAR
- Aircraft serial: 399
- Aircraft time: 611 hours, 381 cycles
- Engine: Garrtt TFE731*
- Engine time: 611 hours, 381 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Valve
- Part number: 30607822
- Part serial: 080645108952
- Condition: Cracked
- Location: Engine Oil
- Part time: 611 hours, 381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OIL FILTER BYPASS VALVE INSP, IT WAS NOTED THAT THE END HSG WAS CRACKED AT THE ATTACHING PIN END CAP WITH MATERIAL MISSING.  REMOVED THE RT OIL BYPASS CHECK VALVE  PN 3060782-2, SN 08-06451-08952 AND FOUND A CRACK ON THE END CAP.  INSTALLED NEW VALVE PN 3060782-2, SN 10-06451-10589.
